# SDR SWAA2021052606382

- Difficulty date: August 4, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BETWEEN BS500D AND STR19R FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED BETWEEN BS500D AND STR14R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; AND DWG 143A7902 SHEET 174; REV
